# SDR MASA200602482

- Difficulty date: October 24, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 8,766 hours, 5,546 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Flap Bpsu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7253 GSP.  FLAPS 1/2 SPEED STATUS MESSAGE.  MX CLEANED CONNECTOR ON BPSU.
